# SDR DALA2021062803507

- Difficulty date: June 26, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N507DN
- Make and model: Airbus A350-941
- Aircraft serial: 0182
- Aircraft time: 14,300 hours, 1,345 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Unwanted Deploy
- Location: Seat 40d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3507 40D OXYGEN PANEL DEPLOYED. CORRECTIVE ACTION: MASK DID NOT DEPLOYED. PANEL IS LOOSE. RE-SEATED. (1854059)
